# SDR SIMA20190521001

- Difficulty date: May 21, 2019
- Submitted: May 22, 2019
- Operation: Air carrier
- Aircraft: N933JN
- Make and model: Emb EMB-145LR
- Aircraft serial: 14500918
- Aircraft time: 34,707 hours, 29,924 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Condition: Inoperative
- Location: Overwing
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

LT OVERWING EMERGENCY LIGHT INOP. C/A-RAR LT OVERWING EMERGENCY LIGHT LAMP IAW AMM 33-50-10. OPS CHECK GOOD, NO FURTHER DEFECTS NOTED.
